# SDR 2002FA0001001

- Difficulty date: August 8, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N61426
- Make and model: Hughes 269C1
- Aircraft serial: 0062
- Engine: Lyc HO360C1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Plug
- Condition: Missing
- Location: Pulley Drive
- Part time: 1,565 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AND MAINTENANCE, WHILE PERFORMING A COMPRESSION CHECK, IT WAS NOTED THAT THE ENGINE TURNING TOOL WENT INTO THE LOWER PULLEY DRIVE SPLINE FARTHER THAN NORMAL.  FURTHER INVESTIGATION REVEALED THE ENGINE DRIVE SHAFT TO BE IMPROPERLY POSITIONED IN THE LOWER PULLEY.  THE BELT DRIVE ASSEMBLY WAS REMOVED FROM THE HELICOPTER.  EXAMINATION OF THE ENGINE-MOUNTED DRIVE ADAPTER REVEALED THE PN 77416 FORWARD LOWER COUPLING BUMPER PLUG WAS MISSING.  THIS PLUG DETERMINES THE POSITION OF THE DRIVE SHAFT IN BOTH THE ENGINE AND THE LOWER PULLEY OF THE BELT DRIVE.
